# SDR UIEA2021100602192

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT PACK SHUTDOWN IN FLIGHT "RT PACK OFF" MESSAGE.( PERFORMED BITE TEST PER AMM 21-48-10 AND RESTARTED APU, OPS CHECK GOOD. )
